Open Access
Translator Disclaimer
2014 A note on Weyl's inequality for eighth powers
Scott T. Parsell
Rocky Mountain J. Math. 44(1): 259-268 (2014). DOI: 10.1216/RMJ-2014-44-1-259

Abstract

We establish a new bound for the number of solutions of a pair of symmetric diophantine equations, one quartic and one quadratic, in ten variables. This estimate is then used to deduce a modest refinement of Weyl's inequality for eighth powers, which improves on an earlier result of Robert and Sargos.

Citation

Download Citation

Scott T. Parsell. "A note on Weyl's inequality for eighth powers." Rocky Mountain J. Math. 44 (1) 259 - 268, 2014. https://doi.org/10.1216/RMJ-2014-44-1-259

Information

Published: 2014
First available in Project Euclid: 2 June 2014

zbMATH: 1328.11086
MathSciNet: MR3216020
Digital Object Identifier: 10.1216/RMJ-2014-44-1-259

Subjects:
Primary: 11L15
Secondary: 11D45 , 11D72 , 11L07 , 11P55

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.44 • No. 1 • 2014
Back to Top